# SDR RU3A1116

- Difficulty date: June 30, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 11,256 hours, 6,199 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Adapter
- Part number: RCA4388001
- Condition: Misaligned
- Location: Rudder Servo
- Component: Rudder Servo
- Component part number: 8221168002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RUDDER SERVO BRIDAL TOP CABLE MISALIGNED COMING OFF RUDDER SERVO CAPSTAN PULLEY. THIS PROLONGED CONDITION WILL CAUSE THE PULLEY AND CABLE TO WEAR PREMATURELY.  PRELIMINARY EO IS IN DRAFT PROVIDING INSTRUCTIONS FOR REMOVING EXISTING SERVO ADAPTER FROM RUDDER SERVO AND REPLACING WITH RUDDER SERVO ADAPTER SHIM TO IMPROVE ALIGNMENT OF SERVO SPOOL IN RELATION TO SERVO CONTROL CABLES. ROCKWELL
